# SDR FDEA200907222701

- Difficulty date: July 22, 2009
- Submitted: August 5, 2009
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11F
- Aircraft serial: 48548
- Aircraft time: 57,193 hours, 13,050 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: NGA6313513
- Condition: Damaged
- Location: Bs 1902-1941
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER AFT FUSELAGE BELLY STA 1902 TO 1941, BETWEEN LONGERON 48 RIGHT AND   LONGERON 48 LEFT FOUND WITH EXISTING SPLICE REPAIR. EXISTING REPAIR AT LOWER AFT FUSELAGE BELLY STA 1902 TO 1941, BETWEEN LONGERON   48 RIGHT AND LONGERON 48 LEFT EVALUATED AND FOUND PREVIOUSLY ACCOMPLISHED IN   ACCORDANCE WITH SRM 53-20-00 FIGURE 11 VOLUME I, REVISION 40. E.O. 1-5100-7-5001   A4 PART 1,  REPAIR CLASSIFIED MAJOR PER   GMM 6-2-100, REVISION 107.
